# SDR AWXA200401075

- Difficulty date: September 12, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 19,026 hours, 7,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004200300
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BC-4 CHECK, A 1 INCH CRACK WAS FOUND IN R-2 DOOR LOWER AFT CORNER FITTING AT FS 67, STR 20 RT.  MAINTENANCE REMOVED CRACKED R-2 DOOR CORNER FITTING AT FS 67, STR 20 RT; FABRICATED A NEW REPLACEMENT CORNER FITTING; INSTALLED REPAIR PART IAW A320 SRM 51-42-11.
